B.S. Mathematics, Queen Mary’s College, Chennai, India 1983
M.S. Mathematics, Indian Institute of Technology, Chennai, India 1985
M.S. Applied Mathematics, University of Toledo, Toledo, OH 1989
M.S. Engineering (Computer) Science, University of Toledo, Toledo, OH 199X
Ph.D. Computer Science, Texas A & M University, College Station, TX 1993
Professor, Kettering University, Flint, MI, 2005-present
Associate Professor, Kettering University, Flint, MI, 1998-2005
Assistant Professor, Kettering University, Flint, MI 1993-1998
S. Kanchi and Charles Welch, ” An Efficient Algorithm for Finding Large Localizable Regions in Wireless Sensor Networks” Procedia Computer Science, Vol 19, pp. 1081-1087 , 2013
S. Kanchi and Changhua Wu, “Distributed Algorithm for Maximal Rigid Region in Sparse Wireless Sensor Networks” Proceedings of the IEEE Asia-Pacific Services Computing Conference, 2010
Changhua Wu, Ying Zhang, Weihua Sheng, S. Kanchi, “Rigidity guided localization for mobile robotic snsor networks”, International Journal of Ad Hoc and Ubiquitous Computing, Vol 6 No 2, pp.114-128, 2010 .
Changhua Wu, Weihua Sheng, Ying Zhang, S. Kanchi, “Mobility assisted localization for robotic sensor networks” , IEEE International Conference on Information and Automation, 2009.
S. Kanchi and Changhua Wu “Robot assisted localization of sensor networks guided by rigidity”, Proceedings of WICON pp 17-19, 2008.
S. Kanchi and J.R. Pimentel, “”An Online Bandwidth Scheduling Algorithm for Distributed Control Systems with Multirate Control Loops” the Proceedings of ICINCO 2008
S.Kanchi and S.Chakravarthy, “A Stochastic Model for a Web Environment with Static and Dynamic Page requests International Conference on Internet and Web Applications and Services, 2006.
S. Kanchi “On the number of relativized maximum genus embeddings” Proceeding of the Conference of Discrete Mathematics and Applications, 2005
S. Kanchi and D. Vineyard , “Time Optimal Distributed All pairs shortest path problem” International Journal of Information Theories and Applications, 2004
J.Chen and S.Kanchi “”Graph Ear Decompositions and Imbeddings” , SIAM Journal of Discrete Mathematics 229, No 2, pp. 229-243, 1999
Phone: (810) 762-7987
Office: 2-300P AB